# SDR SIMA20240624002

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 20,797 hours, 13,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL DURING ENGINE #2 SHUTDOWN. SEE ITEM #1 ON THIS LOG PAGE PERFOMRED EMB TRIAD WORK SCOPE AND FIM TASKS 21-20-00-810-801-A. NO BURNING SMELL NOTED IN ANY AREA AT THIS TIME.
